Faculty > Professors > QIU Yannan

QIU Yannan

Associate Professor  


  • Brief Biography
  • Research
  • Teaching
  • Published Works

Educational Background:

Ph.D. in Mathematics, Columbia University, 2000-2005
B.S. in Mathematics, University of Science and Technology of China, 1995-2000

Professional Experience:

Associate Professor,                  Southern University of Science and Technology,  2017 - present
Assistant Professor,                  University of Maine,  2014-2017
Research Fellow,                      National University of Singapore,   2012-2014
Visiting Member,                      Institut des Hautes Etudes Scientifiques,  Fall 2011
Assistant Professor,                  Columbia University,  2010-2011
Visiting Scholar,                       Columbia University,  2009-2010
Van Vleck Assistant Professor,   University of Wisconsin at Madison, 2006-2009
Visiting Member,                      Max-Planck-Institut fur Mathematik,  2005-2006

Selected Publications:

1. The Whittaker period formula on metaplectic SL(2), To appear in Transactions of AMS, arXiv:1308.2353.

2. The regularized Siegel-Weil formula (the second term identity) and the Rallis inner product formula, (with Gan W.T and Takeda S.),   

    Inventiones Math. 198 (2014), 739-831.

3. Periods of Saito-Kurokawa representations, Int. Math. Res. Not.  24 (2014), 6698-6755.